# SDR UALA2013030701356

- Difficulty date: March 6, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 37,422 hours, 16,385 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 CABIN ENTRY LIGHT CIRCUIT BREAKER TRIPPED.  RESET, TESTED CIDS.  NO FAULT NOTED.
